# SDR UALA2011022100878

- Difficulty date: February 18, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 41,368 hours, 10,897 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING AT BACK THIRD OF ACFT, FLICKERED 2-3 TIMES ON CLIMBOUT AND CRUISE.  UNABLE TO DUPLICATE, EMERGENCY LIGHTS CHECKED OK IAW MM OPS TEST, NO PREV HISTORY.
